Topical Analgesic/Skin Protectant
*Compare to active ingredients of Extra Strength Benadryl® Cream
Diphenhydramine Hydrochloride USP, 2% Extra Strength
Itch Relief Cream contains the most prescribed topical analgesic. It stops the itch at the source by blocking the action of histamine that causes the itch.
It provides local anesthetic action to stop the pain.
Diphenhydramine hydrochloride, 2%
Zinc acetate, 0.1%
For external use only
|Do not use
Inactive Ingredients: cetyl alcohol, diazolidinyl urea, methylparaben, PEG-2 stearate, PEG-20 stearate, propylene glycol, propylparaben and purified water.
*This product is not manufactured or distributed by Parke-Davis, owner of the registered trademark Benadryl® Cream.